Alert archive / Texas / Flash Flood Warnings in 2018

Flash Flood Warning 16, NWS Fort Worth, TX

September 21, 2018Denton County, Wise County, Texas

NWS Fort Worth, TX issued this flash flood warning at Sep 21, 2018, 9:56 PM CDT for Denton County, Wise County, Texas. It was in force for 4 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 21, 2018, 9:56 PM CDT (02:56 UTC)
Expired
Sep 22, 2018, 2:05 AM CDT
In force
4 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Denton County, TX, Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 69 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 21, 9:58 PM CDTFLASH FLOODArgyle, TX2 HOUSES FLOODED IN ARGYLE.
Sep 21, 10:33 PM CDTFLASH FLOODLewisville, TXFLASH FLOODING IS ONGOING AT THE INTERSECTION OF JOSEY LN AND WINDHAVEN. TWO STRANDED VEHICLES ARE REPORTED.
Sep 21, 11:17 PM CDTFLASH FLOODFlower Mound, TXHIGH WATER IS NOW SURROUNDING HOMES AROUND RIPPY ROAD AND BAYBERRY IN FLOWER MOUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.9 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2018-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2018-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -55 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
660 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-55 m²/s²
0-3 km storm-relative helicity
359 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

737 
WGUS54 KFWD 220256
FFWFWD
TXC121-497-220800-
/O.NEW.KFWD.FF.W.0016.180922T0256Z-180922T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
956 PM CDT FRI SEP 21 2018

The National Weather Service in Fort Worth has issued a

* Flash Flood Warning for...
  Eastern Wise County in north central Texas...
  Denton County in north central Texas...

* Until 300 AM CDT..

* At 954 PM CDT, emergency management officials reported ongoing 
  flooding across the warned area. Up to three inches of rain have 
  already fallen. Even during breaks in the heavy rain, flash 
  flooding will continue across the warned area with ongoing high 
  water rescues, road closures, and flooded roads.

* Some locations that will experience flooding include...
  Plano, Carrollton, Frisco, Denton, Lewisville, Flower Mound,
  Grapevine, Coppell, The Colony, Southlake, Corinth, Highland
  Village, Trophy Club, Lake Dallas, Sanger, Decatur, Lake
  Lewisville, Briar, Little Elm and Roanoke.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3340 9684 3299 9685 3298 9704 3300 9779
      3314 9779 3343 9748

$$

JLDunn
1 follow-up statement
973 
WGUS74 KFWD 220705
FFSFWD

Flash Flood Statement
National Weather Service Fort Worth TX
205 AM CDT SAT SEP 22 2018

TXC121-497-220713-
/O.CAN.KFWD.FF.W.0016.000000T0000Z-180922T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wise TX-Denton TX-
205 AM CDT SAT SEP 22 2018

...THE FLASH FLOOD WARNING FOR EASTERN WISE AND DENTON COUNTIES IS
CANCELLED...

The heavy rain has ended across Wise and Denton Counties. However, 
low-lying areas may remain flooded and creeks and streams will remain 
swollen. Please continue to heed any remaining road closures.

LAT...LON 3340 9684 3299 9685 3298 9704 3300 9779
      3314 9779 3343 9748

$$

Stalley

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 21, 9:34 PM CDT, 22 minutes earlier.

Area forecast discussion, Sep 21, 9:34 PM CDT, 22 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
934 PM CDT Fri Sep 21 2018

.MESOSCALE UPDATE...

Concerns are increasing regarding the potential for significant
heavy rainfall and flash flooding overnight.

A slowly advancing frontal boundary is draped SW-NE roughly from
Cisco to DFW to Paris as of 9 PM. An 850mb low is located across
our western zones with strong southerly flow on its eastern
periphery along the I-35 corridor. Resultant moisture transport
into this convergent zone is resulting in widespread showers with
embedded thunderstorms. Latest objective analysis indicates PW
values as high as 2.2-2.3" along with skinny CAPE profiles with
MLCAPE values of 500-1000 J/kg along this corridor. This
combination is quite favorable for heavy rainfall with rain rates
of 1-2" per hour possible. Just ahead of the primary front, an
outflow boundary can be seen draped from Fort Worth southwestward
towards Granbury, which could potentially serve as an additional
focus for new development or training cells in the next few hours.
Rainfall totals could conceivably exceed 6" in localized areas.

Areas immediately along and ahead of the frontal zone from
Mckinney through DFW southwestward towards Stephenville will be
targeted for the heaviest rainfall overnight. The DFW Metroplex
will be especially vulnerable to flooding (as always) due to urban
runoff concerns resulting from limited ground permeability.
Numerous road closures have already been reported across the
northern portions of the Metroplex, and additional flooding
impacts are likely to continue into the overnight hours. Short-
term high-res guidance including the SPC HREF continues to
indicate a strong signal for heavy rainfall occurring. Being a
Friday night with more people out than usual, folks traveling on
roadways need to use extra caution. It can be incredibly difficult
to identify a water-covered road at night, and nearly impossible
to determine water depth. Strong messaging of "Turn Around Don't
Drown" is encouraged.

-Stalley

&&

.AVIATION... /Issued 706 PM CDT Fri Sep 21 2018/
/00Z TAFs/

Thunderstorms are currently ongoing across North and Central
Texas, leading to sub-optimal flying conditions across the
region. These conditions are expected to continue through the rest
of the evening and into the night as the line of precipitation
lingers across the I-20 corridor. Unfortunately, precipitation
chances will only increase into the night as the upper and lower
level forcing mechanisms approach the North Texas TAF terminals.
Precipitation chances for tomorrow will depend on the location of
the surface low currently located around KABI. It is possible that
the DFW metroplex TAF sites continue to receive precipitation
into the day tomorrow. At this point, will advertise VCSH through
the end of this TAF cycle given continues rain chances.

For Central Texas, scattered storms will continue through the
evening, with a gradual up-tick in precipitation expected as we
go through the night. Given the best forcing for ascent is north
of KACT, will only prevail TSRA late tonight, with VCSH after
midnight. As additional precipitation rain bands develop, further
amendments will be needed to time those as they approach KACT.

Hernandez

&&

.SHORT TERM... /Issued 343 PM CDT Fri Sep 21 2018/
/Through Tonight/

Current radar imagery shows the heaviest activity generally along
and north of the I-20 corridor, with a few showers and thunderstorms
across Central Texas.

An uptick in convection is expected this afternoon, especially as
pockets of sunshine are providing additional instability. High-res
guidance continues to suggest additional convection during the
afternoon commute and into the evening hours. Lightning, gusty
winds, and heavy rain will be the main threats. The overall severe
threat remains low this afternoon and evening, but a brief
tornado cannot be ruled out, especially if the surface low deepens.

Heavy rainfall will remain the main threat through tonight across
North and Central Texas. There are several factors contributing
to this threat: a surface low pressure system located over West
Texas, an upper level trough, an approaching cold front, and
abundant tropical moisture from the Gulf of Mexico and the
Pacific. As the surface low continues to slide eastward towards
the region, showers and thunderstorms will increase in
coverage...and so will the potential for significant flash
flooding. WPC has placed areas along and west of the DFW
Metroplex and north towards the Red River under a high risk of
excessive rainfall through tonight. For areas south and east, a
slight to moderate risk of excessive rainfall is in place.

The 12Z sounding recorded a PWAT value of 2.09 inches, and
moisture has increased as the latest GOES Total Precipitable Water
values are measuring just over 2.2 inches. In addition to the
abundant tropical moisture, forecast soundings feature a skinny
CAPE profile, unidirectional flow, and a deep warm cloud
depth...all conducive to efficient rain producing showers and
thunderstorms. High resolution ensembles all indicate high
probabilities of QPF exceeding flash flood guidance over a good
portion of the area. Some areas along, north, and west of the DFW
Metroplex towards the Red River may see amounts as high as 6
inches tonight. A Flash Flood Watch continues through Saturday
afternoon along and north of a Temple-Ennis-Sulphur Springs line
where 2 to 4 inches of rain, with isolated higher amounts, will
be possible.

Winds will shift to the north across western Texoma in response
to the eastward movement of the surface low and the southward
movement of the cold front. Low temperatures tonight will respond
as well, with lows in the 60s across the northwest. Low temperatures
will remain in the 70s elsewhere.

Villanueva

&&

.LONG TERM... /Issued 343 PM CDT Fri Sep 21 2018/
/This Weekend Through Thursday/

Little change in the current pattern and threat for widespread and
occasionally heavy showers and a few thunderstorms through the
weekend. Associated deformation (frontogenesis aloft) and
isentropic lift associated with broad mid level shortwave across
western parts of the area and over the top of the slow-moving cold
front will allow for showers and a few embedded thunderstorms to
overspread all but the southeast part of the CWA Saturday/Saturday
night, then across far east/southeast parts of the area Sunday
into Monday with the slow eastward track of the broad mid-level
shortwave disturbance.

The airmass will remain very tropical in nature with total precipitable
water values remaining at or just above 2 inches in advance of
both the surface cold front and mid level shortwave disturbance.
As the mid level shortwave continues its slow trek eastward, the
cold front -- likely assisted by outflow processes from heavy
showers tonight appears to move to approximately a Cooper-D/FW-
Hamilton line by Saturday morning...before stalling for much of
the day Saturday, then progressing well into Central and Southeast
Texas Saturday night and Sunday. With a rich, very moist, and
rain-efficient airmass in place and focus along the cold front and
modest ascent continuing aloft, the scenario for an axis of very
heavy or torrential rainfall remains present across especially the
northwest two-thirds of the CWA, including the DFW Metroplex,
Sherman-Denison, Waco, and possibly Temple-Killeen areas.

A Flash Flood Watch -- which was extended earlier today and now
is in effect west and north Temple-Waco-Rockwall-Sulphur Springs
line -- remains in effect through midday Saturday, but depending
on actual evolution of the system and rain tonight, it's possible
the Flash Flood Watch may need to be extended even more either
spatially or temporally on Saturday morning's forecast package.
Warm rainfall processes combined with skinny CAPE and a deep moist
layer will result in a moderate-high risk of excessive rainfall,
especially from DFW north and west tonight, as 15-30 knot SSW
925mb-850mb flow feeds rich Gulf moisture north into the slow-
moving low level front. 3 to 6 inches of rainfall will be possible
along the frontal axis along and north of I-20 with isolated
amounts 8-10 inches not out of the question by midday Saturday.
These amounts would likely lead to periods of flash flooding, as
well as providing excessive run off into the headwaters of the
Brazos and Trinity main stem river basins across this area. Those
parts of the watch area south of I-20 and along/west of I-35 are
looking at more localized 2 to 4 inches with isolated amounts
greater than 5 inches Saturday into early Saturday evening as they
await more of a surface focus with the cold front this weekend.

Though there was a concern for a brief window for low-topped
supercells in the warm sector for Saturday afternoon -- this seems
to be waning due to low level flow not forecast to back all that
much or be much stronger than 10-15 knots. This could change if
the surface low over the Big Country deepens more than expected
helps back low level flow through 925mb. If that were to happen
and combine with 0-3km CAPE on the order of 150-300 J/KG over
Central Texas by Saturday afternoon, then a brief strong to
severe storm with a very low threat for an isolated tornado would
be possible. All this shift southeast Sunday and Monday with best
convective chances and isolated heavy rainfall shifting across
areas east of I-35 and particularly south of I-20.

Flow aloft will become semi-zonal the first half of next week, but
occasional weak perturbations moving across the area should help
keep very low convective chances going, along with increasing
warmth to between 85-90 degrees. Combine the humidity from
evaporation from weekend rains and it will feel very warm and
muggy outside. We're still watching the potential for a deepening
mid level longwave trough across the High Plains by Wednesday into
Thursday, with an associated cold front arriving for later in the
week. There still remains discrepancies on actually timing of the
cold front into the area amongst medium range guidance and model
ensembles, so will maintain increasing rain chances and cooler
temperatures in the 80s for the Wednesday into Thursday periods.
We'll keep refining the forecast as we get past this first, high-
impact system.

05/

&&

.UPDATE... /Issued 159 PM CDT Fri Sep 21 2018/
Overall the forecast remains in good shape, though a few changes
to QPF and the Flash Flood Watch were made just prior to noon.

Radar mosaic this afternoon revealed a large area of showers and
thunderstorms just west and north of our area. Lift should
continue to overspread from the west and will likely result in a
proliferation of additional convection. Pockets of diabatic
heating continue this afternoon as cumulus breaks up and this will
bolster low level instability values. The big missing ingredient
at this time is greater low level SRH. If winds back sufficiently as
the surface low deepens, the threat for a tornado or two may take
a noteworthy uptick. We'll continue to monitor this potential.

The primary hazard over the next 24 to 36 hours will be heavy
rain and subsequent flash flooding. The upper low should translate
eastward this afternoon and in through the day on Saturday. Most
NWP shows signs of a well-defined deformation axis near and just
north of the surface low center. Wherever this sets up, there will
likely be some strong low to mid-level frontogenetical forcing
and thus a corridor of very heavy rain. HRRR-TLE and HREF QPF
probabilities and means support an axis of 4 to 6 inches of rain
near and north of the Highway 377 corridor and this matches up
well with the conceptual model of banded precipitation just north
of the surface low. Isolated amounts of 8" of rain are not out of
the realm of possibility. One variable that may still change is
the track of the surface low. If this feature shifts northward, it
would mean a more northerly shift in the band of heavy rain. A
track farther south would mean a greater heavy rain and flash
flood risk closer to the I-20 corridor.

Regardless of the area, the most likely time frame for very heavy
rain will be tonight and into the early morning hours on
Saturday. The inherited configuration of the Flash Flood Watch
looks good, but we went ahead and expanded it a little further
south. While, some of our Central Texas counties may get shut off
from the heavier precipitation as dry air eventually protrudes
northeastward somewhere across this region, uncertainty in the
amount of dry air precludes a conservative forecast and we've
added an additional row of counties to the Flash Flood Watch.

Bain

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    71  76  68  82  70 / 100 100  70  40  20
Waco                74  80  67  85  69 /  90  80  60  30  20
Paris               70  77  66  80  69 /  90 100  70  60  40
Denton              69  74  66  80  69 / 100 100  60  40  20
McKinney            70  76  67  81  69 / 100 100  70  50  30
Dallas              72  77  68  82  70 / 100 100  70  40  30
Terrell             73  80  70  84  70 / 100 100  70  50  30
Corsicana           74  80  69  82  69 /  90  80  70  50  30
Temple              73  80  66  84  69 /  90  70  50  30  20
Mineral Wells       68  72  64  79  66 / 100  80  60  30  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Saturday afternoon for TXZ091>095-
100>107-115>120-129>134-141>145-156>159.

&&

26/82
Hazardous weather outlook, Sep 21, 3:42 PM CDT, 6 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
342 PM CDT Fri Sep 21 2018

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
342 PM CDT Fri Sep 21 2018

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.

Scattered to numerous showers and a few thunderstorms are possible
across the entire region today. Heavy rainfall and flash flooding are
the primary hazards. The area most apt to see flash flooding will be
near and northwest of a Temple to Waco to Sulphur Springs line. An
additional thunderstorm hazard will be gusty downburst winds, though
a brief tornado or two cannot be ruled out this afternoon.

The flash flood risk will peak tonight into early Saturday morning,
especially for locations near and north of US Highway 377 corridor,
but all jurisdictions within the Flash Flood Watch should remain
vigilant for the potential of flash flooding later tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Rain and thunderstorm chances will continue into Saturday, with heavy
rain possible through Saturday afternoon. Isolated thunderstorm
chances will continue off and on Sunday through much of next week.
Though severe weather is not expected, localized flooding may
continue with any additional, even localized heavier rainfall.

In addition, main stem river flooding will also linger across the
Brazos, Trinity, and Sulphur basin well after this weekend's heavier
rains taper off. Continue to monitor forecasts and statements daily
for your area.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time, but timely reports
of flooding or flash flooding are highly appreciated.

In the hours before

Local storm report, Sep 21, 8:36 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
836 PM CDT FRI SEP 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     FLASH FLOOD      2 SW KRUM               33.25N  97.27W
09/21/2018                   DENTON             TX   EMERGENCY MNGR

            JACKSON RD IS CLOSED AT HICKORY CREECK SOUTHWEST OF KRUM
            DUE TO FLASH FLOODING.
Local storm report, Sep 21, 8:50 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
850 PM CDT FRI SEP 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     FLASH FLOOD      2.5 NW KRUM             33.30N  97.28W
09/21/2018                   DENTON             TX   EMERGENCY MNGR

            HICKORY ROAD AT FM 1173 NORTHWEST OF KRUM IS CLOSED DUE
            TO WATER OVER THE ROAD.
Local storm report, Sep 21, 9:16 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
916 PM CDT FRI SEP 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     FLASH FLOOD      PLANO                   33.02N  96.72W
09/21/2018                   COLLIN             TX   BROADCAST MEDIA

            US-75 IS SHUT DOWN IN PLANO DUE TO WATER COVERING ROAD.
            SEVERAL VEHICLES ARE STRANDED.
Local storm report, Sep 21, 9:39 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
939 PM CDT FRI SEP 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     FLASH FLOOD      SOUTHLAKE               32.97N  97.13W
09/21/2018                   TARRANT            TX   EMERGENCY MNGR

            FLASH FLOODING ONGOING ON SEVERAL SOUTHLAKE ROADS, WITH
            ONE WATER RESCUE AT CANYON PARK AND DOVE RD.
Local storm report, Sep 21, 9:46 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
946 PM CDT FRI SEP 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLASH FLOOD      FLOWER MOUND            33.03N  97.09W
09/21/2018                   DENTON             TX   EMERGENCY MNGR

            FLASH FLOODING ONGOING ON BRIDLEWOOD BLVD. STRANDED
            VEHICLES REPORTED AT CHINN CAPEL AND FM 407 AS WELL AS LUSK
	    LANE AND SHILOH ROAD IN FLOWER MOUND.
Local storm report, Sep 21, 9:52 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
952 PM CDT FRI SEP 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 PM     FLASH FLOOD      RICHARDSON              32.95N  96.72W
09/21/2018                   COLLIN             TX   EMERGENCY MNGR

            MULTIPLE ROAD CLOSURES IN RICHARDSON DUE TO FLOODING.
            CLOSURES INCLUDE: JUPITER AND COLLINS, 500 BLOCK OF
            ARAPAHO, SPRING VALLEY AND FRONTAGE, GREENSIDE AND
            CUSTER, YALE AND CAMPBELL, CAMPBELL AND JUPITER.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 7:27 PM CDTFlash Flood WarningFWDCollin, Grayson2 hr
Sep 21, 7:34 PM CDTSpecial Weather StatementFWDKaufman41 min
Sep 21, 7:56 PM CDTFlash Flood WarningFWDDenton, Wise2 hr
Sep 21, 8:29 PM CDTAreal Flood AdvisoryFWDDallas, Tarrant3 hr
Sep 21, 9:00 PM CDTFlash Flood WarningFWDDenton60 min
Sep 21, 9:12 PM CDTFlash Flood WarningFWDCollin, Fannin, Grayson, Hunt3 hr
Sep 21, 9:31 PM CDTRiver Flood WarningFWDDallas19 hr
Sep 21, 9:51 PM CDTFlash Flood WarningFWDDallas, Tarrant114 min
Sep 21, 10:12 PM CDTRiver Flood WarningFWDDallas18 hr
Sep 21, 10:50 PM CDTRiver Flood WarningFWDCollin64 hr
Sep 21, 11:23 PM CDTAreal Flood AdvisoryFWDJohnson2 hr
Sep 21, 11:45 PM CDTFlash Flood WarningFWDDallas, Tarrant4 hr
Sep 22, 1:44 AM CDTAreal Flood AdvisoryFWDEllis, Hill, Johnson3 hr
Sep 22, 2:01 AM CDTFlash Flood WarningFWDEllis, Johnson3 hr
Sep 22, 2:12 AM CDTAreal Flood AdvisoryFWDCollin3 hr
Sep 22, 2:20 AM CDTRiver Flood WarningFWDCollin23 hr
Sep 22, 3:14 AM CDTFlash Flood WarningFWDDallas, Tarrant4 hr
Sep 22, 3:43 AM CDTRiver Flood WarningFWDTarrant16 hr
Sep 22, 4:59 AM CDTFlash Flood WarningFWDEllis, Johnson3 hr
Sep 22, 5:23 AM CDTAreal Flood AdvisoryFWDCollin, Denton3 hr
Sep 22, 6:07 AM CDTAreal Flood WarningFWDDallas, Tarrant6 hr
Sep 22, 7:59 AM CDTAreal Flood WarningFWDEllis, Johnson3 hr
Sep 22, 9:51 AM CDTRiver Flood WarningFWDEllis, Kaufman3 days
Sep 22, 9:51 AM CDTRiver Flood WarningFWDHenderson, Navarro7 days
Sep 22, 9:51 AM CDTRiver Flood WarningFWDNavarro55 hr
Sep 22, 10:49 AM CDTAreal Flood AdvisoryFWDDenton3 hr
Sep 22, 5:50 PM CDTAreal Flood AdvisoryFWDCollin115 min

Nearby

Flash Flood Warnings in Texas, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.